# SDR 2000ZZZX626

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3121K
- Make and model: Cessna 421
- Aircraft serial: 42100102
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 505403033
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE AFT BEAM ASSEMBLY IS CRACKED.  CRACK IS AT THE OUTBOARD BEAM ASSEMBLY (P/N 5054030-13) ATTACHMENT POINT AT THE TOP SIDE, AFT END, EXTENDING 1.1250 INCHES.  THE OUTBOARD BEAM ASSEMBLY (5054030-13) ALSO HAD 3 RIVETS WITH HEADS MISSING ON THE INBOARD ROW OF RIVETS.  THESE RIVETS ARE THE 7TH, 8TH, AND 9TH RIVETS COUNTING FORWARD FROM THE AFT BEAM ASSEMBLY.
